# SDR 45135081104

- Difficulty date: August 11, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N422FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45135
- Aircraft time: 3,200 hours, 2,450 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6627401000007
- Part serial: H0096
- Condition: Failed
- Location: Pitch Trim
- Part time: 3,200 hours, 2,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY PITCH TRIM FAIL CAS MSG AFTER TAKEOFF, DURING NOSE DOWN TRIM ACTUATION.  MAINTENANCE REPLACED PITCH TRIM ACTUATOR AND PILOT TRIM BARRELL SWITCH.  FUNCTION CHECK GOOD, NO FURTHER DEFECTS NOTED.
